# SDR SWAA2022020869014

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-800
- Aircraft serial: 36970
- Aircraft time: 16,845 hours, 7,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OB FA FLASHLIGHT DOES NOT ILLUMINATE ; / [01] REPLACED AFT OB FA FLASHLIGHT BATTERY PACK PER AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
